Translator Disclaimer
November 2009 Rank-one commutators on invariant subspaces of the Hardy space on the bidisk III
Kou Hei IZUCHI
Hokkaido Math. J. 38(4): 663-681 (November 2009). DOI: 10.14492/hokmj/1258554239

Abstract

We study a special type of invariant subspaces ${\mathcal M}$ on the bidisk which are studied in the previous papers. We determine the rank of cross commutators on $H^2\ominus {\mathcal M}$, and study when ${\mathcal M}$ is generated by ${\mathcal M}\ominus (z{\mathcal M}+w{\mathcal M})$ as an invariant subspace of $H^2$.

Citation

Download Citation

Kou Hei IZUCHI. "Rank-one commutators on invariant subspaces of the Hardy space on the bidisk III." Hokkaido Math. J. 38 (4) 663 - 681, November 2009. https://doi.org/10.14492/hokmj/1258554239

Information

Published: November 2009
First available in Project Euclid: 18 November 2009

zbMATH: 1191.47006
MathSciNet: MR2561955
Digital Object Identifier: 10.14492/hokmj/1258554239

Subjects:
Primary: 47A15
Secondary: 32A35‎

Rights: Copyright © 2009 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.38 • No. 4 • November 2009
Back to Top